Francesca Balestrieri's Home Page
Francesca Balestrieri

DPhil Student in Mathematics
University of Oxford

Mathematical Institute
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Woodstock Road
Oxford, OX2 6GG
United Kingdom

Office: N0.06
E-mail: balestrieri [-at-] maths [dot] ox [dot] ac [dot] uk
There should be a picture here...

I'm a fourth year student of Victor Flynn. I'm interested in arithmetic geometry - in particular, in obstructions to arithmetic properties of rational points and 0-cycles of degree 1 on nice varieties over number fields.



Publications and preprints

F. Balestrieri, J. Desjardins, A. Garbagnati, C. Maistret, C. Salgado, I. Vogt
Elliptic fibrations on covers of the elliptic modular surface of level 5
Submitted. [PDF] .

F. Balestrieri
Iterating the algebraic etale-Brauer set
To appear in Journal of Number Theory. [PDF].

F. Balestrieri
Obstruction sets and extensions of groups
Acta Arithmetica 173 (2016), p.151-181. [PDF].

F. Balestrieri, J. Berg, M. Manes, J. Park, B. Viray
Insufficiency of the Brauer-Manin obstruction for rational points on Enriques surfaces
Directions in Number Theory: Proceedings of the 2014 WIN3 Workshop, AWM Springer Series 3 (2016), p.1-32. [PDF] .

During Michaelmas term 2015, I was in Seattle visiting Bianca Viray.
Disclaimer. The html code for this page has been shamelessly stolen from Jan Vonk's page (here).